# SDR MASA2011112164054

- Difficulty date: November 18, 2011
- Submitted: November 21, 2011
- Operation: Air carrier
- Aircraft: N501MJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10047
- Aircraft time: 22,771 hours, 16,086 cycles
- System (JASC): 1100 · Placards and Markings
- Part: Placard
- Condition: Out Of Position
- Location: Pax Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXIT PLACARD ON PAX DOOR FELL OFF.  R2 PLACARD.
